HARMONIC MAPS AND MAGNETOSTATIC, AXIALLY-SYMMETRICAL SOLUTIONS OF THE KALUZA-KLEIN THEORY

1986-05-01
DERELI, T
ERIS, A
ERIS, A
Karasu, Atalay
Magnetostatic, axially symmetric 5-dimensional vacuum Einstein equations are formulated in terms of harmonic maps. A correspondence between stationary, axially symmetric 4-dimensional vacuum Einstein solutions and the magnetostatic, axially symmetric Jordan-Thiry solutions is established. The «Kaluza-Klein magnetic monopole» solution is recovered in a special case.

Citation Formats
T. DERELI, A. ERIS, A. ERIS, and A. Karasu, “HARMONIC MAPS AND MAGNETOSTATIC, AXIALLY-SYMMETRICAL SOLUTIONS OF THE KALUZA-KLEIN THEORY,” NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol. 93, no. 1, pp. 102–112, 1986, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/57192.